# SDR FDEA201206022062

- Difficulty date: June 2, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361079722200
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT MISREPAIRED.  REMOVED FLOOR SUPPORT ASSY AND INSTALLED NEW IAW SRM 51-72-10 PAGES 1 TO 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
